MathSciNet Relay Station
MathSciNet bibliographic data
MR1314237 (95i:76065) 76M20 (65M06)
Bermudez, Alfredo; Vazquez, Ma. Elena Upwind methods for hyperbolic conservation laws with source terms. Comput. & Fluids 23 (1994), no. 8, 1049–1071.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement